# SDR AALA20141224006

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 75,174 hours, 40,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANTED FRAME 1463 LONGERON 18L, STOP DRILLED & INSTALLED DOUBLER IAW SRM 53-01-00-001 FIGURE 2 SHEET 4.
